I'm new to this so excuse me if I don't get it right the first time. I'm currently in a very depressed cycle. I'm taking Xanax, Zoloft, Lexapro, Trazadone and Seroquel and yet nothing seems to help with the anxiety, depressive, weepy states, sleeplessness, sometimes the voices and even the craving to self mutilate. I feel as if I have lost my mind it is so hard to control even the simplest of emotions. I try to make myself sit in the sunny room or go out of the house but the fear is so overwhelming that the darknest becomes so much more appealing to me. I have been off of work since April, and fear I may never be able to go back out into the normal world again. I feel so defective and I can't even explain it to anyone. Sometimes I cut to make the pain go away but it is not to kill myself just to release. I wish someone could tell me what is wrong with me, why can't I just be normal. I see a psychiatrist but even that doesn't seem to help. Someone just tell me how to get through another day.
I'm not really sure what started it all.. just woke up one day and couldn't get out of bed and haven't been the same since. I have suffered from major depression for years and these bouts just seem to come more frequently now.
Poetry: Did you give the medication time to start working?? Are you in therapy to help you deal with being overwhelmed? When you have the urge to cut you can try rubbing some lotion onto your skin instead and see if that alleviates the need. Just try to remember that good days are ahead and hang in there!! Give yourself some credit for dealing with your depression, it's not easy. My thoughts are with you as you get through another day.
I remember being about 13 when i first started noticing I had these very down days. I first started cutting when I was about 15. I'm in therapy and have done inpatient hospitalization twice for severe depression. I have tried to committ suicide three times in the last year and a half. I don't know if it has been enough time for the medicine to work. There are some days when I can leave my room and I think that the clouds are lifting, and then I feel like I'm blindsided and a horrible bout takes me down again. I think the roller coaster feel is what troubles me so much. I just want to feel "normal."
It was very lonely growing up in my family. I was the youngest of four. My parents were separated since I was two. My mom had to work two jobs just to take care of us. I spent a lot of time alone. Then was molested from around age 5 to 11 by a family member, still have not been able to tell my family about it.
My mom had to work two jobs just to take care of us. I spent a lot of time alone.
Then was molested from around age 5 to 11 by a family member, still have not been able to tell my family about it.
Poetry, sorry that you had to suffer while growing up. I know what that feels like. So all of these things sound like things that would make you feel depressed. Have you worked on any of these issues (understood how these events have affected your thinking and feelings - even today)?
Hi Poetry! God bless you in your struggle right now and may your burden lift very soon. I have a question: Has your psychiatrist suggested an antipsychotic for the intrusive voices? Maybe you still need to add a med to strike a balance in your emotions, If it were I, I would put a call into my doctor and tell them how you are feeling right now and tell them you can't stand the low feeling and the voices. Perhaps they can give you a sample or something. My doctor did and it has helped. As a matter of fact, I had to change meds at least 3X this year until I got to something that makes me feel remotely human--Cymbalta-- and just a few days ago after increasing the Cymbalta from 30 to 60 mg, now she wants me to try Abilify to stabilize the moods. I will say a huge prayer for you that you feel better soon. Take care--Hopeto
Just saw my doctor yesterday and she thinks I now need lithium. I don't know much about how this works or the side effects. I fanyone has information about lithium could they please tell me, because honestly the name alone makes me very anxious and scared.
If I remember correctly Lithium is a salt and it worked for me immediately a few years back, some people gain weight on it, I didn't, it made me feel the best I ever felt in my whole life. For me though, meds stop working after about a year b/c my body gets used to them. Good luck!